# SDR ASAA2015121714284

- Difficulty date: December 17, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,988 hours, 9,553 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250277020
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS SEVERAL OPEN DEFERRALS FOR EGT INDICATION.  ACFT GROUNDED. NO RECENT FAULT ON EEC BITE, MSG 77-10852 ONLY FAULT FOUND IN FLT HISTORY LAST OCCURED ON LEG 5 & 6.  RAN ENGINE FOR 5 MINS S1-S4 370, 399, 436, 396.  ALL PROBES CLEANED, S1 FAILED RESISTANCE CK, S2 LOOSE SOCKET TENSION ON CJ9 HARNESS, S3 CJ10 HARNESS INTERNAL DAMAGE.  R & R T49.5 S1 PROBE REF AMM 77-21-01. R & R CJ9 & CJ10 CORE HARNESS REF AMM 73-21-03.  ALL INSTALLATION TEST ACCOMPLISHED.
